BibTeX record journals/computing/HuY01

download as .bib file

@article{DBLP:journals/computing/HuY01,
  author    = {Q. Hu and
               D. Yu},
  title     = {A Solution Method for a Certain Nonlinear Interface Problem in Unbounded
               Domains},
  journal   = {Computing},
  volume    = {67},
  number    = {2},
  pages     = {119--140},
  year      = {2001},
  url       = {https://doi.org/10.1007/s006070170010},
  doi       = {10.1007/s006070170010},
  timestamp = {Thu, 06 Aug 2020 13:50:47 +0200},
  biburl    = {https://dblp.org/rec/journals/computing/HuY01.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics